International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 205-207

Around the Furuta inequality—the operator inequalities (AB2A)¾ABAA3

Derming Wang

Department of Mathematics, California State University, Long Beach 90840, California, USA

Received 21 July 1993; Revised 5 November 1993

Copyright © 1995 Derming Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For positive operators A and B with A invertible it is shown that (AB2A)½A2 implies (AB2A)¾ABA. The inequalities in the title for 0BA are then derived as a conquence.